MathSciNet Relay Station
MathSciNet bibliographic data
MR2495011 34B18 (34B10)
Zhao, Junfang; Ge, Weigao Existence results of $2m$-point boundary value problem of Sturm-Liouville type with sign changing nonlinearity. Math. Comput. Modelling 49 (2009), no. 5-6, 946–954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement